# SDR SWIA2021081060231

- Difficulty date: June 5, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1031-1070
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON AFT CARGO UNDERFLOOR ANTENNA MOUNT DOUBLER LOCATED BETWEEN 1031.00 Â€“ 1069.70, STGR 27 Â€“ STGR 26L. AREAS MARKED.     (C-CHECK RO 8/6/2021)    REMOVED AND REPLACED 1EA AFT CARGO UNDERFLOOR ANTENNA MOUNT DOUBLER LOCATED BETWEEN 1031.00 - 1069.70, STGR27 - STGR 26L WITH NEW SERVICEABLE UNIT. REF CRJ-700 SRM 51-42-06-001-001-A01. SEE CONTINUATION CARD FOR DETAILS.
